RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 49, Number 2, Pages 156–163 (Mi tmf2462)  

This article is cited in 2 scientific papers (total in 2 papers)

Lattice $\mathbf R$-gauge theories

Yu. M. Zinoviev


Abstract: For lattice electrodynamics, Wilson's multiloop integrals are calculated. The correlation functions are calculated for the $\mathbf R$ Ising model and the lattice Kalb–Ramond model.

Full text: PDF file (982 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 49:2, 951–956

Bibliographic databases:

Document Type: Article
Received: 03.11.1980

Citation: Yu. M. Zinoviev, “Lattice $\mathbf R$-gauge theories”, TMF, 49:2 (1981), 156–163; Theoret. and Math. Phys., 49:2 (1981), 951–956

Citation in format AMSBIB
\Bibitem{Zin81}
\by Yu.~M.~Zinoviev
\paper Lattice $\mathbf R$-gauge theories
\jour TMF
\yr 1981
\vol 49
\issue 2
\pages 156--163
\mathnet{http://mi.mathnet.ru/tmf2462}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=661602}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 49
\issue 2
\pages 951--956
\crossref{https://doi.org/10.1007/BF01028988}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NV49900002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2462
  • http://mi.mathnet.ru/eng/tmf/v49/i2/p156

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Zinoviev, “$\mathbf R$-Gauge theories”, Theoret. and Math. Phys., 50:2 (1982), 135–143  mathnet  crossref  mathscinet  isi
    2. Yu. M. Zinoviev, “On the Wilson criterion”, Theoret. and Math. Phys., 118:1 (1999), 54–59  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:131
    Full text:50
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019